# SDR SWAA2024061385766

- Difficulty date: May 14, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 52,102 hours, 31,708 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 231XF UPPER SKIN DELAMINATED AND TORN IN SEVERAL AREAS.<[01] RECEIVED AND REPLACED PANEL 231XF IAW SRM 53-00-50-2R-0. INSTALLATION WILL BE ACCOMPLISHED ON ITEM TTG8Q00SJKID;[02] VERIFIED STEP 1
